# SDR DALA2019052503226

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1090306) DURING INSPECTION FOUND CORROSION SUPPORT ZEE ON BS 727 TO BS 767 AND STR 25R AT AFT CARGO COMPARTMENT. REPLACED SUPPORT ZEE BTW BS 727 AND BS 767 STRINGER 25R AT AFT CARGO COMPARTEMTN AS PER SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DRAWING #146A7502.
